# SDR SWAA2025061176809

- Difficulty date: June 1, 2025
- Submitted: June 11, 2025
- Operation: Air carrier
- Aircraft: N8685B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36723
- Aircraft time: 30,143 hours, 14,930 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IN THE PASSENGER CABIN; THE EMERGENCY EXIT LIGHT FWD OF THE RIGHT HAND FWD MID EXIT DOOR IS INOP.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK M1694 PER AMM 33-51-06. ALL ASSOCIATED EMERGENCY LIGHTS OPS CHECK GOOD PER AMM 33-51-06.
